# SDR DALA2022111507371

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 29,682 hours, 11,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Bs 500i S24-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON SIDEWALL SUPPORT AT STA 500I BTW STGR 24R TO 26R FWD CARGO COMPARTMENT. DAMAGED AREA ON SIDEWALL SUPPORT AT STA 500I BTW STGR 24R TO 26R FWD CARGO COMPARTMENT WAS REPAIRED IAW SRM 53-00-07-2R PROCEDURE 4 REPAIR 4.
